Krull Dimension of Tame Generalized Multicoil Algebras

Repository of Nicolaus Copernicus University

Show simple item record

dc.contributor.author Malicki, Piotr
dc.date.accessioned 2017-02-21T10:11:09Z
dc.date.available 2017-02-21T10:11:09Z
dc.date.issued 2015
dc.identifier.citation Algebras and Representation Theory vol. 18, 2015, pp. 881-894.
dc.identifier.other 10.1007/s10468-015-9520-4
dc.identifier.uri http://repozytorium.umk.pl/handle/item/4077
dc.description.abstract We determine the Krull dimension of the module category of finite dimensional tame generalized multicoil algebras over an algebraically closed field, which are domestic.
dc.description.sponsorship This work was supported by the research grant DEC-2011/02/A/ST1/00216 of the Polish National Science Center.
dc.language.iso eng
dc.publisher Springer
dc.rights info:eu-repo/semantics/openAccess
dc.subject Krull dimension
dc.subject Tame algebra
dc.subject Generalized multicoil algebra
dc.subject Auslander-Reiten component
dc.title Krull Dimension of Tame Generalized Multicoil Algebras
dc.type info:eu-repo/semantics/article

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search repository

Advanced Search


My Account